# SDR AALA202203070034

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737*
- Aircraft serial: 31165
- Aircraft time: 26,888 hours, 11,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT FLIGHT ATTENDANT RIGHT FLASH LIGHT FLASHING RED. REMOVED AND REPLACED AFT LEFT FLIGHT ATTENDANT RIGHT FLASH LIGHT BATTERY PER AMM 25-64-00.
